Volume 16, Number 1
Previous Issue Next Issue

Kang Feng

J. Comp. Math., 16 (1998), pp. 1-14

Preview Full PDF 454 1486 Abstract

Yue-shan Xiong

J. Comp. Math., 16 (1998), pp. 15-26

Preview Full PDF 435 1404 Abstract

C. Clavero, J.J.H. Miller, E. O’Riordan & Grigory I. Shishkin

J. Comp. Math., 16 (1998), pp. 27-39.

Preview Full PDF 423 1424 Abstract

Dong-hui Li & Jin-ping Zeng

J. Comp. Math., 16 (1998), pp. 40-50

Preview Full PDF 429 1452 Abstract

Qun Lin, Shu-hua Zhang & Ning-ning Yan

J. Comp. Math., 16 (1998), pp. 51-62

Preview Full PDF 451 1401 Abstract

Jin-sheng Gu & Xian-cheng Hu

J. Comp. Math., 16 (1998), pp. 63-80

Preview Full PDF 463 1514 Abstract

Lin Zhang & Li-kang Li

J. Comp. Math., 16 (1998), pp. 81-96

Preview Full PDF 453 1393 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard